# SDR 97ZZZM611

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR OUTBOARD FLAP INBOARD TRACK MOUNT RIGHT HOLE HAS PITTING IN INSIDE DIAMETER.  REMOVED CORROSION.  FABRICATED BUSHINGS AND INSTALLED IAW EO NR 97-457.
